One ACE Too Many
Juurlink DN. AHRQ WebM&M [serial online]. July 2006.
A patient presenting to the ED with chest pain was ruled out for MI, and discharged on an ACE inhibitor. Two weeks later, he returns with a critically elevated potassium level, has a cardiac arrest, and dies.
Free full text
Forster A. AHRQ WebM&M [serial online]. December 2004.
Adams JG. AHRQ WebM&M [serial online]. June 2003.
The Dropped Lung.
Heffner JE. AHRQ WebM&M [serial online]. May 2003.
The Worst Headache.
Edlow JA. AHRQ WebM&M [serial online]. July 2004.
View all related resources...
Find Related Resources by...
Setting of Care
Ambulatory Clinic or Office
Discontinuities, Gaps, and Hand-Off Problems
Monitoring Errors and Failures
Noncognitive Errors ("Slips & Lapses")
Cognitive Errors ("Mistakes")
Approach to Improving Safety
Electronic Health Records
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364